No open-access location is known for this record yet.
No open-access location is known for this record yet.
We investigate the optimal control problems for backward doubly stochastic control systems. As a necessary condition of the optimal control we obtain a stochastic maximum principle. We found that the deduced stochastic Hamiltonian system exactly corresponds to a type of time-symmetric forward-backward stochastic differential equations, which was first introduced by Peng and Shi [C. R. Math. Acad. Sci. Paris, 336 (2003), pp. 773–778]. Applying the stochastic maximum principle to doubly stochastic linear quadratic problems, we obtain the unique optimal control. The existence and uniqueness of the solution is also obtained for a type of generalized forward-backward doubly stochastic differential equations derived from the maximum principle under some suitable assumptions. In particular, the result can be used in backward doubly stochastic linear quadratic optimal control problems. An example is given to illustrate the theoretical results.
Loading…
Stored only when both papers are in the corpus — 71 citations exist upstream.
Papers that cite the same references — the relational fallback while embeddings are still backfilling.
Imported from OpenAlex (CC0) — nothing here is generated.